# SDR 2006FA0000870

- Difficulty date: August 19, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N564WP
- Make and model: Hughes 369E
- Aircraft serial: 0564E
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 21722
- Part serial: 2524667
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED ENGINE RPM DROOPED TO APPROX 98 PERCENT N2 AND WOULD NOT BEEP UP.  THIS CAUSING LOW ROTOR WARNING TO ILLUMINATE, AS WELL AS AUDIO WARNING TO SOUND.  PILOT ENTERED AN AUTO ROTATION AND OBSERVED THE ENGINE SURGING AS HE APPROACHED THE GROUND.  NORMAL AUTO ROTATION LANDING WAS MADE WITH NO DAMAGE TO AIRCRAFT OR INJURY TO PERSONS.  FOR TROUBLESHOOTING PURPOSE MAINTENANCE CONDUCTED AN ENGINE START AND OBSERVED THE ENGINE WOULD NOT BEEP ABOVE 98 PERCENT N2 AND MINOR SURGING OF THE ENGINE.  MAINTENANCE REPLACED THE PT GOVERNOR.  ENGINE AND AIRCRAFT PERFORMED NORMAL.  AIRCRAFT RETURNED TO SERVICE FOLLOWING OPS FLIGHT CHECK.  (K)
